Alert archive / North Carolina / Red Flag Warnings in 2016

Red Flag Warning 1, NWS Newport/Morehead City, NC

April 8, 201612 counties in North Carolina

NWS Newport/Morehead City, NC issued this red flag warning at Apr 8, 2016, 4:34 PM EDT for 12 counties in North Carolina. It took effect at Apr 9, 2016, 10:00 AM EDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 8, 2016, 4:34 PM EDT (20:34 UTC)
In effect from
Apr 9, 2016, 10:00 AM EDT
Expired
Apr 9, 2016, 8:00 PM EDT
In force
10 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 3:15 PM EDTCOASTAL FLOODManteo, NC1 TO 2 FEET OF WATER ALONG QUEEN ELIZABETH AVE. ROAD IMPASSABLE.
Apr 9, 3:15 PM EDTCOASTAL FLOODSalvo, NCWATER ON THE SOUTH-BOUND LANE OF HWY 12 BETWEEN PARK RD AND SOUTH BEACH RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2040 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WWUS82 KMHX 082034
RFWMHX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
434 PM EDT FRI APR 8 2016

...DANGEROUS FIRE WEATHER CONDITIONS SATURDAY...

.THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG AND GUSTY
WINDS AND DRY FUELS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS
ON SATURDAY. 

NCZ029-044>047-079>081-090>095-098-091000-
/O.NEW.KMHX.FW.W.0001.160409T1400Z-160410T0000Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
434 PM EDT FRI APR 8 2016

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT
SATURDAY.

* AFFECTED AREA...ALL OF EASTERN NORTH CAROLINA EXCEPT THE OUTER
  BANKS. 

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...LATE MORNING THROUGH EARLY EVENING. 

* RELATIVE HUMIDITY...MINIMUM 20 TO 25 PERCENT SATURDAY AFTERNOON. 

* TEMPERATURES...IN THE LOWER TO MID 50S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
878 
WWUS82 KMHX 090649
RFWMHX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
249 AM EDT SAT APR 9 2016

...DANGEROUS FIRE WEATHER CONDITIONS TODAY...

.THE COMBINATION OF VERY LOW RELATIVE HUMIDITY...STRONG AND GUSTY
WINDS AND DRY FUELS WILL PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS TODAY.

NCZ029-044>047-079>081-090>095-098-100000-
/O.CON.KMHX.FW.W.0001.160409T1400Z-160410T0000Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
249 AM EDT SAT APR 9 2016

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING FOR MOST OF EASTERN NORTH CAROLINA...

* AFFECTED AREA...ALL OF EASTERN NORTH CAROLINA EXCEPT THE OUTER
  BANKS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...LATE MORNING THROUGH EARLY EVENING.

* RELATIVE HUMIDITY...MINIMUM 20 TO 25 PERCENT THIS AFTERNOON.

* TEMPERATURES...IN THE MID TO UPPER 50S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
230 
WWUS82 KMHX 100023
RFWMHX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
823 PM EDT SAT APR 9 2016


NCZ029-044>047-079>081-090>095-098-100130-
/O.EXP.KMHX.FW.W.0001.000000T0000Z-160410T0000Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
823 PM EDT SAT APR 9 2016

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR
EASTERN NC...

DIMINISHING WINDS WILL LESSEN THE FIRE WEATHER THREAT AND THE RED FLAG 
WARNING HAS BEEN ALLOWED TO EXPIRE..

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this red flag warning went out at Apr 8, 3:50 PM EDT, 44 minutes earlier.

Area forecast discussion, Apr 8, 3:50 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
350 PM EDT FRI APR 8 2016

.SYNOPSIS...
THE LAST IN A SERIES OF COLD FRONTS WILL MOVE THROUGH THE AREA
LATE TONIGHT. COLD HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST
SATURDAY AND SUNDAY. THE HIGH WILL MOVE OFFSHORE MONDAY. ANOTHER
COLD FRONT WILL IMPACT THE AREA TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 300 PM FRIDAY...THE NEXT STRONG COLD FRONT WILL MOVE THROUGH
THE AREA OVERNIGHT THIS EVENING AND SHOULD BE OFFSHORE BY DAWN
SATURDAY. AHEAD OF THE FRONT EXPECT AN INCREASE IN CLOUDS.
MOISTURE LOOKS LIMITED BUT THERE WILL BE ENOUGH FORCING WITH NEXT
SHORTRWAVE ROUNDING THE UPPER TROUGH TO SUPPORT A VERY SMALL RISK
FOR A FEW SHOWERS ESPECIALLY ACROSS THE NORTHERN ZONES. BEHIND THE
FRONT WINDS WILL SHIFT TO THE WEST AND INCREASE TO 20 TO 30 MPH
WITH HIGHER GUSTS USHERING IN A VERY COLD AIRMASS INTO EASTERN NC
WITH TEMPERATURES FALLING INTO THE UPPER 30S TO LOWER 40S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
AS OF 300 PM FRIDAY...ANOTHER ARCTIC AIR MASS WILL SURGE INTO AREA
SATURDAY...PRODUCING A MYRIAD OF ISSUES WITH WINDY AND DRY
CONDITIONS. STRONG CAA AND DEEP LAYER MIXING WILL PRODUCE SUSTAINED
WINDS 15-25 MPH WITH GUSTS UP TO 45 MPH. HIGHEST WINDS EXPECTED
ALONG COAST AND NE SECTIONS AND ISSUED WIND ADVISORY THERE. MODELS
ARE INDICATING SOME LIGHT QPF OVER NRN SECTIONS IN AFTN BUT
SIGNIFICANT DRYING IN LOWER LEVELS EXPECTED TO PRECLUDE PCPN
REACING GROUND...THUS KEPT NO POP FCST. MAX TEMPS LOWER 50S N TO
UPR 50S S.

FOR FIRE WEATHER AND COASTAL FLOOD/LOW WATER ISSUES...SEE SECTIONS
BELOW FOR DETAILS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
AS OF 3 PM FRI...SURFACE RIDGE BUILDS IN QUICKLY FROM THE
NORTHWEST...BECOMING CENTERED OVER THE STATE BY 12Z SUNDAY. MADE
NO CHANGES TO FORECAST LOWS SAT NIGHT/SUN MORN WITH MID 20S
COASTAL PLAIN TO AROUND 30 SOUTH COAST...MID/UPPER 30S OBX. THE
HIGH WILL SHIFT OFF THE COAST SUNDAY NIGHT. A QUICK WARMUP
FORECAST MONDAY INTO TUESDAY AS BOUNDARY LAYER WINDS BECOME
SOUTHWEST. AFTER HIGHS IN THE LOWER/MID 50S SUNDAY...HIGHS MONDAY
WILL REACH THE LOWER/MID 70S AND MID 70S TUESDAY. LOWS SUNDAY
NIGHT WILL BE IN THE LOWER/MID 40S THEN UPPER 50S/LOWER 60S MONDAY
NIGHT. RAIN WILL RETURN TUESDAY AS THE NEXT COLD FRONT APPROACHES.
THE FRONT WILL PASS THROUGH TUESDAY EVENING...BECOMING STATIONARY
OFF THE SOUTHEAST COAST WEDNESDAY INTO FRIDAY. KEPT LIKELY POPS
FOR TUESDAY ALONG WITH SLIGHT CHANCE FOR THUNDER. GFS AND ECMWF
DIFFER ON THEIR TIMING AND PLACEMENT OF MOISTURE ACROSS THE
FORECAST AREA WED-FRI. WILL USE BLENDED SOLUTION AND KEEP CHANCE
POPS THROUGH THE PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY AFTERNOON/...
AS OF 140 PM FRIDAY...VFR CONDITIONS EXPECTED THROUGH THE SHORT
TERM PERIOD. THAT BEING SAID THERE ARE STILL SOME AVIATION
CONCERNS.

SCATTERED CU ARE BEGINNING TO POP UP AROUND THE AIRSPACE THIS
AFTERNOON. WINDS ARE MAINLY FROM THE WEST UNDER 10 KNOTS AND WILL
REMAIN LIGHT UNTIL TOMORROW MORNING. TONIGHT THERE WILL BE A
PERIOD OF LOWER CEILINGS...AROUND 5 K FT JUST BEFORE MIDNIGHT AND
LASTING UNTIL 4 OR 5 AM...THE BEST COVERAGE WILL BE TO THE NORTH.
SKIES WILL CLEAR COMPLETELY AFTER SUNRISE AND WINDS WILL PICK UP
FROM THE WEST BETWEEN 15 AND 20 KNOTS. GUSTS COULD REACH UP TO 35
KNOTS FROM LATE MORNING INTO THE AFTERNOON AND THIS WILL IMPACT
ALL THE TAF SITES IN TERMS OF CROSSWINDS.

LONG TERM /SAT NIGHT THROUGH WED/
AS OF 3 PM FRI...VFR/DRY THROUGH MONDAY NIGHT. SURFACE RIDGE OVER
THE AREA SUNDAY MORNING WILL MOVE OFF THE COAST DURING THE DAY
WITH LIGHT NORTH WINDS. FLOW BECOMES SOUTHWEST WITH THE HIGH OFF
THE COAST BEGINNING MONDAY NIGHT AND CONTINUES INTO TUESDAY. A
COLD FRONT WILL PASS THROUGH TUESDAY EVENING...TURNING THE FLOW
NORTHEAST. SUB-VFR VSBYS/CIGS TUESDAY INTO WEDNESDAY IN SHOWERS
...WITH THE GREATEST COVERAGE TUESDAY INTO TUESDAY EVENING.
ISOLATED THUNDER POSSIBLE TUESDAY AFTERNOON. ONLY WIDELY SCATTERED
ACTIVITY WEDNESDAY.

&&

.MARINE...
SHORT TERM /THROUGH SATURDAY/...
AS OF 300 PM FRIDAY...WEST WINDS WILL CONTINUE 10-15 KT THIS
EVENING...THEN INCREASE LATE TONIGHT THROUGH SATURDAY FOLLOWING
PASSAGE OF STRONG COLD FRONT. W-NW WINDS WILL INCREASE TO 20-30 KT
LATE TONIGHT AND 25-35 KT SATURDAY...WITH GALES ALL WATERS
INCLUDING RIVERS WITH FREQUENT GUSTS. SEAS WILL SUBSIDE TO 3-4
FT THIS EVENING...BUT THEN BUILD AGAIN OUTER PORTIONS WITH STRONG
OFFSHORE FLOW...PEAKING AT 6-9 FT LATE SATURDAY.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 3 PM FRI...JUST WHEN CONDITIONS WILL BE IMPROVING SUNDAY
...THEY DETERIORATE BEGINNING LATE SUNDAY NIGHT AND CONTINUE INTO
WEDNESDAY. HIGH PRESSURE OVER THE AREA SUNDAY MORNING WILL SHIFT
OFF THE COAST DURING THE DAY WITH A SOUTHWEST FLOW SETTING UP FOR
SUNDAY NIGHT INTO TUESDAY. AT THE SAME TIME THE PRESSURE GRADIENT
WILL TIGHTEN UP AS A COLD FRONT APPROACHES FROM THE WEST. WINDS
AND SEAS WILL INCREASE TO SMALL CRAFT LEVELS ONCE AGAIN NORTH OF
CAPE LOOKOUT TUESDAY AND TUESDAY NIGHT...WITH WINDS AND SEAS SOUTH
OF LOOKOUT NO HIGHER THAN 15-20 KNOTS/3-5 FEET. THE FRONT WILL
PASS THROUGH THE MARINE ZONES TUESDAY EVENING WITH THE FLOW
VEERING TO NORTHEAST FOR WEDNESDAY. SMALL CRAFT CONDITIONS LINGER
INTO WEDNESDAY NORTH OF CAPE LOOKOUT AS THE PRESSURE GRADIENT
REMAINS RATHER TIGHT.

&&

.FIRE WEATHER...
AS OF 330 PM FRIDAY...STRONG AND GUSTY WEST-NORTHWEST WINDS AND
MIN RH AROUND 25% EXPECTED SATURDAY. PER COORD WITH SURROUNDING
OFFICES AND NC FOREST SERVICE...RED FLAG WARNING POSTED FOR ALL
BUT OUTER BANKS 1000 AM - 800 PM.

&&

.TIDES/COASTAL FLOODING...
AS OF 300 PM FRIDAY...FOR SATURDAY: AROUND A 12 HOUR PERIOD OF
WESTERLY GALES ARE EXPECTED TO DEVELOP AND THIS WILL PRODUCE LOW
WATER CONCERNS FOR THE PAMLICO AND NEUSE RIVERS...AND MINOR COASTAL
FLOODING CONCERNS FOR THE SOUND SIDE OF THE OUTER BANKS. LOW WATER
ADVISORY POSTED FOR 1-2 FT DECREASES...WHILE COASTAL FLOOD
ADVISORY FOR SOUND SIDE OUTER BANKS DARE AND HYDE WITH RISES
AROUND 2 FT EXPECTED. THE GALE FORCE WINDS ARE FORECAST TO
DIMINISH BY LATE SATURDAY EVENING...BUT WILL CONTINUE COASTAL
FLOOD ADVISORY UNTIL LATE SAT NIGHT.

&&

.CLIMATE...
RECORD LOW TEMPS FOR SUNDAY 04/10

LOCATION      TEMP/YEAR
--------      ---------
NEW BERN       29/2007  (KEWN ASOS)
CAPE HATTERAS  26/1972  (KHSE ASOS)
GREENVILLE     27/1997  (COOP)
MOREHEAD CITY  27/1972  (COOP)
KINSTON        22/1985  (COOP)
JACKSONVILLE   26/1972  (KNCA ASOS)

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR NCZ029-044>047-079>081-090>095-098.
     RED FLAG WARNING FROM 10 AM TO 8 PM EDT SATURDAY FOR NCZ029-
     044>047-079>081-090>095-098.
     WIND ADVISORY FROM 10 AM TO 10 PM EDT SATURDAY FOR NCZ045>047-
     081-095-103-104.
     COASTAL FLOOD ADVISORY FROM 10 AM SATURDAY TO 4 AM EDT SUNDAY
     FOR NCZ103-104.
MARINE...LOW WATER ADVISORY FROM 10 AM TO 10 PM EDT SATURDAY FOR AMZ136-
     137.
     GALE WARNING FROM 10 AM TO 8 PM EDT SATURDAY FOR AMZ136-137.
     GALE WARNING FROM 10 AM TO 11 PM EDT SATURDAY FOR AMZ130-131-
     135.
     GALE WARNING FROM 10 AM SATURDAY TO 2 AM EDT SUNDAY FOR AMZ150-
     152-154-156-158.

&&

SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...HSA
AVIATION...HSA/SGK
MARINE...JBM/HSA
FIRE WEATHER...MHX
TIDES/COASTAL FLOODING...MHX
CLIMATE...MHX
Hazardous weather outlook, Apr 8, 3:43 AM EDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
343 AM EDT FRI APR 8 2016

NCZ029-044>047-079>081-090>094-098-090745-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
343 AM EDT FRI APR 8 2016

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS
WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED
FIRE DANGER THREAT SATURDAY. THERE WILL BE A THREAT FOR A FROST
OR FREEZE SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-090745-
OUTER BANKS DARE-OUTER BANKS HYDE-
343 AM EDT FRI APR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS
WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED
FIRE DANGER THREAT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-090745-
CARTERET-
343 AM EDT FRI APR 8 2016

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

ANOTHER COLD AND DRY AIRMASS WILL SPREAD INTO THE REGION THIS
WEEKEND. GUSTY WINDS AND LOW HUMIDITY WILL PRODUCE AN INCREASED
FIRE DANGER THREAT SATURDAY. THERE WILL BE A THREAT FOR A FROST
OR FREEZE SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:00 AM EDTFreeze WatchMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more24 hr
Apr 8, 3:03 AM EDTGale WarningMHX43 hr
Apr 8, 3:03 AM EDTSmall Craft AdvisoryMHX13 hr
Apr 8, 3:28 PM EDTWind AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more28 hr
Apr 8, 4:21 PM EDTCoastal Flood AdvisoryMHX36 hr
Apr 8, 4:28 PM EDTLow Water AdvisoryMHX29 hr

Nearby

Red Flag Warnings in North Carolina, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.